# SDR CALA2017122904657

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 94,767 hours, 20,670 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENGINE EXHAUST FUMES IN FLT DECK,  ISOLATED TO THE LT PACK,  LT PACK OFF,  FUMES DISSIPATED PERFORMED TASK 21-00-00-862-001,  OPS CHECKED THE AIR CONDITION PACK UNABLE TO DUPLICATE. AIRCRAFT IS OK FOR SERVICE.
